Left localizable rings and their characterizations

Bavula, V.V. (2019) Left localizable rings and their characterizations. Journal of Pure and Applied Algebra, 223 (3). pp. 998-1013. ISSN 0022-4049

Abstract

Metadata

Authors/Creators:
  • Bavula, V.V.
Copyright, Publisher and Additional Information: © 2018 Published by Elsevier B.V.
Keywords: math.RA; math.RA; math.QA; 16U20, 16P50, 16S85
Dates:
  • Published (online): 24 May 2018
  • Published: March 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 01 Dec 2017 15:08
Last Modified: 15 Jul 2020 16:22
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.jpaa.2018.05.011
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics